I am 58 and three years post menopause. I have been using Vagifem for over a year and love it. No side effects for me or my husband. I have read a lot about it and it seems to be widely thought of as an effective remedy for vaginal dryness in a way that does not let the estrogen be absorbed by the body. I will continue to use it.
I've also been on Vagifem for 2 years and love the effect, however, my last ultrasound showed a build up of the lining of my uterus, so now I need an endometrial biopsy. My doctor said it could be from the Vagifem which is estrogen without progesterone. I just read the leaflet and it does say that if you have a uterus, you should discuss adding progesterone to your regimen to counteract the possibility of the vagifem causing this lining buildup. I'm sorry I didn't read the leaflet two years ago. For now I've stopped the Vagifem and after the biopsy, if everything is okay, I'll talk to my doctor about starting again but adding progesterone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.